# SDR A6WA201040594

- Difficulty date: August 10, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 17,232 hours, 16,235 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT THRUST REVERSER BLOCKER DOORS 1-10 ARE CHAFED ON BACKSIDE FROM STOPS, BLENDED IAW CMM 78-30-00, REPAIR NR SRS 100.
